# SDR VNAA20250116036

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 40,402 hours, 38,720 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035301011
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOOR BEAM IS CORRODED AT FS 1031 CORRECTIVE ACTION: DAMAGE WAS REPAIRED IAW CRJ700 SRM 53-00-41-201-001-001-A01 AND REO 670-53-61-2395 REV-- DATED 2024-10-24
